# SDR 2006FA0000674

- Difficulty date: June 12, 2006
- Submitted: July 17, 2006
- Operation: General aviation
- Aircraft: N94467
- Make and model: Cessna 152
- Aircraft serial: 15285682
- Engine: Lyc O235*
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 031019613
- Condition: Broken
- Location: Rudder Pedals
- Part time: 677 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT INSTRUCTOR WAS DEMO-ING A STALL TO STUDENT.  MANUVER STARTED AT 2700 FT.  CONTROLS LOCKED UP- AC WENT NOSE DOWN.  FLT INST RECOVERED AT 700 FT.  (K)
